# SDR REXA96061

- Difficulty date: October 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922MA
- Make and model: Saab SF340A
- Aircraft serial: 340A077
- System (JASC): 2720 · Rudder Control System
- Part: Trim Indicator
- Part number: 522834
- Condition: Drifting
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

REQUIRES FULL RIGHT RUDDER TRIM AT SLOW AIRSPEEDS, 3 UNITS AT CRUISE AT SLOW AIRSPEEDS, A/C REQ'S FULL RIGHT RUDDER TRIM TO CENTER THE BALL AT CRUISE SPEEDS.  THE TRIM IND STILL SHOWS 3 UNITS RIGHT WHEN YAW DAMPER IS ENGAGED, YELLOW RUDDER FLAG IS ANNUNCIATED IN EHSI.  INSPECTED RUDDER AND TAB, NO DEFECTS NOTED.  REPLACED TRIM INDICATOR.  (M)
